MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE LEFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 90 DEG CURVE LEFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 90 DEG CURVE LEFT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy the nitinol wire was torn.According to the surgeon there was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with a different part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
90 DEG CURVE LEFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13757304
Report Number1220246-2022-04589
Device Sequence Number6255882
Product Code LXH
UDI-Device Identifier00888867031531
UDI-Public00888867031531
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number90 DEG CURVE LEFT
Device Catalogue NumberAR-4068-90L
Device Lot Number1165113198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2022
Initial Report FDA Received Date03/14/2022
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown